# SDR CALA2018073001734

- Difficulty date: July 29, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 78,727 hours, 30,148 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079016
- Part serial: 4107
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR NOT DOWNLOCKED DISPLAYED ON UPPER ECAM SCREEN. LG CYCLED GEAR AND WAITED OVER ONE MINUTE PER ECAM GEAR THEN XTENDED VERBAL FROM CREW. ON INITIAL ATTEMPT 3 GEAR DOORS OPENED GEAR DID NOT COME DOWN. CYCLED HANDLE TO UP. ON SECOND ATTEMPT EVER DOWN GEAR DID NOT COME DOWN AGAIN AND GOT AN ECAM MSG TO WAIT 120 SECONDS. AFTER ABOUT A MINUTE WITH LEVER STILL DOWN GEAR CAME DOWN WITH 3 GREEN LIGHTS. TROUBLESHOT PER TSM 32-31-00-810-808-A. REMOVED ASND REPLACED LANDING GEAR DOOR SELECTOR VALVE 1GA REF MM 32-31-34. PERFORMED FUNCTIONAL CHECK OF LANDING GEAR. REF MM 32-31-00. ALL LANDING GEAR AND DOOR INDICATIONS AND OPERATION NORMAL. NO LEAKS NOTED. ACFT RETURNED TO NORMAL CONFIG.
